In this paper we prove several multiplicity results of t-periodic light rays in conformally stationary spacetimes using the Fermat metric and the extensions of the classical theorems of Gromoll-Meyer and Bangert- Hingston to Finsler manifolds. Moreover, we exhibit some stationary spacetimes with a nite number of t-periodic light rays and compute a lower bound for the period of the light rays when the ag curvature of the Fermat metric is -pinched.
t-periodic light rays in conformally stationary spacetimes via Finsler geometry / Leonardo Biliotti; Miguel Ángel Javaloyes. - In: HOUSTON JOURNAL OF MATHEMATICS. - ISSN 0362-1588. - 37:1(2011), pp. 127-146.